# SDR USAA061103

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 44,842 hours, 44,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, BS 700 BL 58L WL 208.  FAB'D NEW T CHORD, ANGLES, TRAPS AND INSTALLED PER TYP REP 53-15-01; CORROSION TASK C53-123; LEVEL 1   DEFECT SIZE: 3.5"L BY 1"W BY .016"D.
